# SDR ABXA200909240046

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 70,572 hours, 34,136 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Intermittent
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP2 STATUS MSG INTERMITTENT.  INSP L ENG FIRE LOOPS CONNECTION, INSULATOR, AND LOOPS FOR CHAFING, FOUND OK.  PERFORMED LOOP TEST PER AMM 26-11-00-5, CHECKED OK.  UNABLE TO DUPLICATE.
